Filters : "Callejas-Bedregal, Roberto" Limpar

Filters



Refine with date range


  • In: Mathematical Proceedings of the Cambridge Philosophical Society. Unidade: ICMC

    Subjects: Anéis E álgebras Comutativos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CALLEJAS-BEDREGAL, Roberto; PÉREZ, Victor Hugo Jorge; FERRARI, M. Duarte. On coefficient ideals. Mathematical Proceedings of the Cambridge Philosophical Society, New York, Cambridge University Press, v. 167, n. 2, p. Se 2019, 2019. Disponível em: < https://doi.org/10.1017/S0305004118000324 > DOI: 10.1017/S0305004118000324.
    • APA

      Callejas-Bedregal, R., Pérez, V. H. J., & Ferrari, M. D. (2019). On coefficient ideals. Mathematical Proceedings of the Cambridge Philosophical Society, 167( 2), Se 2019. doi:10.1017/S0305004118000324
    • NLM

      Callejas-Bedregal R, Pérez VHJ, Ferrari MD. On coefficient ideals [Internet]. Mathematical Proceedings of the Cambridge Philosophical Society. 2019 ; 167( 2): Se 2019.Available from: https://doi.org/10.1017/S0305004118000324
    • Vancouver

      Callejas-Bedregal R, Pérez VHJ, Ferrari MD. On coefficient ideals [Internet]. Mathematical Proceedings of the Cambridge Philosophical Society. 2019 ; 167( 2): Se 2019.Available from: https://doi.org/10.1017/S0305004118000324
  • In: Tohoku Mathematical Journal. Unidade: ICMC

    Subjects: Fibrações, Singularidades, Teoria Das Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CALLEJAS-BEDREGAL, Roberto; MORGADO, Michelle F. Z; SAIA, Marcelo Jose; SEADE, José. The Lê-Greuel formula for functions on analytic spaces. Tohoku Mathematical Journal, Sendai, Tohoku University, v. 68, n. 3, p. 439-456, 2016. Disponível em: < http://dx.doi.org/10.2748/tmj/1474652267 > DOI: 10.2748/tmj/1474652267.
    • APA

      Callejas-Bedregal, R., Morgado, M. F. Z., Saia, M. J., & Seade, J. (2016). The Lê-Greuel formula for functions on analytic spaces. Tohoku Mathematical Journal, 68( 3), 439-456. doi:10.2748/tmj/1474652267
    • NLM

      Callejas-Bedregal R, Morgado MFZ, Saia MJ, Seade J. The Lê-Greuel formula for functions on analytic spaces [Internet]. Tohoku Mathematical Journal. 2016 ; 68( 3): 439-456.Available from: http://dx.doi.org/10.2748/tmj/1474652267
    • Vancouver

      Callejas-Bedregal R, Morgado MFZ, Saia MJ, Seade J. The Lê-Greuel formula for functions on analytic spaces [Internet]. Tohoku Mathematical Journal. 2016 ; 68( 3): 439-456.Available from: http://dx.doi.org/10.2748/tmj/1474652267
  • In: The Rocky Mountain Journal of Mathematics. Unidade: ICMC

    Subjects: Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CALLEJAS-BEDREGAL, Roberto; PÉREZ, Victor Hugo Jorge. Some properties of the multiplicity sequence for arbitrary ideals. The Rocky Mountain Journal of Mathematics, Tempe, AZ, Rocky Mountain Mathematics Consortium, v. 40, n. 6, p. 1809-1827, 2010. Disponível em: < http://dx.doi.org/10.1216/RMJ-2010-40-6-1809 > DOI: 10.1216/RMJ-2010-40-6-1809.
    • APA

      Callejas-Bedregal, R., & Pérez, V. H. J. (2010). Some properties of the multiplicity sequence for arbitrary ideals. The Rocky Mountain Journal of Mathematics, 40( 6), 1809-1827. doi:10.1216/RMJ-2010-40-6-1809
    • NLM

      Callejas-Bedregal R, Pérez VHJ. Some properties of the multiplicity sequence for arbitrary ideals [Internet]. The Rocky Mountain Journal of Mathematics. 2010 ; 40( 6): 1809-1827.Available from: http://dx.doi.org/10.1216/RMJ-2010-40-6-1809
    • Vancouver

      Callejas-Bedregal R, Pérez VHJ. Some properties of the multiplicity sequence for arbitrary ideals [Internet]. The Rocky Mountain Journal of Mathematics. 2010 ; 40( 6): 1809-1827.Available from: http://dx.doi.org/10.1216/RMJ-2010-40-6-1809
  • In: Journal of Pure and Applied Algebra. Unidade: ICMC

    Subjects: Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CALLEJAS-BEDREGAL, Roberto; PÉREZ, Victor Hugo Jorge. Mixed multiplicities and the minimal number of generator of modules. Journal of Pure and Applied Algebra, Amsterdam, Elsevier, v. 214, n. 9, p. 1642-1653, 2010. Disponível em: < http://www.sciencedirect.com/science/journal/00224049 > DOI: 10.1016/j.jpaa.2009.12.009.
    • APA

      Callejas-Bedregal, R., & Pérez, V. H. J. (2010). Mixed multiplicities and the minimal number of generator of modules. Journal of Pure and Applied Algebra, 214( 9), 1642-1653. doi:10.1016/j.jpaa.2009.12.009
    • NLM

      Callejas-Bedregal R, Pérez VHJ. Mixed multiplicities and the minimal number of generator of modules [Internet]. Journal of Pure and Applied Algebra. 2010 ; 214( 9): 1642-1653.Available from: http://www.sciencedirect.com/science/journal/00224049
    • Vancouver

      Callejas-Bedregal R, Pérez VHJ. Mixed multiplicities and the minimal number of generator of modules [Internet]. Journal of Pure and Applied Algebra. 2010 ; 214( 9): 1642-1653.Available from: http://www.sciencedirect.com/science/journal/00224049
  • In: Journal of the London Mathematical Society. Unidade: ICMC

    Subjects: Teoria Da Interseção, Anéis E álgebras Comutativos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CALLEJAS-BEDREGAL, Roberto; PÉREZ, Victor Hugo Jorge. Mixed multiplicities for arbitrary ideals and generalized Buchsbaum–Rim multiplicities. Journal of the London Mathematical Society, Chichester, Wiley-Blackwell, v. 76, n. 2, p. 384-398, 2007. Disponível em: < http://dx.doi.org/10.1112/jlms/jdm054 > DOI: 10.1112/jlms/jdm054.
    • APA

      Callejas-Bedregal, R., & Pérez, V. H. J. (2007). Mixed multiplicities for arbitrary ideals and generalized Buchsbaum–Rim multiplicities. Journal of the London Mathematical Society, 76( 2), 384-398. doi:10.1112/jlms/jdm054
    • NLM

      Callejas-Bedregal R, Pérez VHJ. Mixed multiplicities for arbitrary ideals and generalized Buchsbaum–Rim multiplicities [Internet]. Journal of the London Mathematical Society. 2007 ; 76( 2): 384-398.Available from: http://dx.doi.org/10.1112/jlms/jdm054
    • Vancouver

      Callejas-Bedregal R, Pérez VHJ. Mixed multiplicities for arbitrary ideals and generalized Buchsbaum–Rim multiplicities [Internet]. Journal of the London Mathematical Society. 2007 ; 76( 2): 384-398.Available from: http://dx.doi.org/10.1112/jlms/jdm054


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020